The mean-value formula for eigenfunctions of a singular second-order differential operator
Differencialʹnye uravneniâ, Tome 21 (1985) no. 11, pp. 1998-2001
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_11_a20,
author = {N. I. Kipriyanova},
title = {The mean-value formula for eigenfunctions of a singular second-order differential operator},
journal = {Differencialʹnye uravneni\^a},
pages = {1998--2001},
year = {1985},
volume = {21},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_11_a20/}
}
N. I. Kipriyanova. The mean-value formula for eigenfunctions of a singular second-order differential operator. Differencialʹnye uravneniâ, Tome 21 (1985) no. 11, pp. 1998-2001. http://geodesic.mathdoc.fr/item/DE_1985_21_11_a20/